Analyse numérique
Résultats d'existence pour les écoulements réguliers de fluides viscoélastiques incompressibles à loi différentielle de type White–Metzner en dimension 3
[Existence results for the 3-D regular flows of viscoelastic fluids with a differential constitutive law of White–Metzner type]
Comptes Rendus. Mathématique, Volume 338 (2004) no. 2, pp. 171-176.

This paper is concerned with incompressible viscoelastic fluids which obey a differential constitutive law of White–Metzner type. We establish the existence and uniqueness of local solutions in 3-D as well as the global existence of small solutions. We then deduce the existence and asymptotic stability of small periodic and stationary solutions. Finally, we prove that the 2-D results obtained in Hakim (J. Math. Anal. Appl. 185 (1994) 675–705) remain true without any restriction on the smallness of the retardation parameter which is the linking coefficient between the equation of velocity (Navier–Stokes equation) and the transport equation verified by the extra-stress tensor.

Dans cette Note, nous présentons des résultats nouveaux d'existence et de stabilité concernant des écoulements 3-D de fluides viscoélastiques incompressibles obéissant à une loi constitutive différentielle de type White–Metzner. Nous établissons l'existence locale et l'unicité des solutions ainsi que l'existence globale pour les petits écoulements. Nous en déduisons l'existence et la stabilité asymptotique de petites solutions périodiques et stationnaires. Enfin, nous montrons que les résultats en 2-D obtenus dans Hakim (J. Math. Anal. Appl. 185 (1994) 675–705) restent vrais sans aucune hypothèse de petitesse sur le paramètre de retard qui est le paramètre de liaison entre l'équation de la vitesse (Navier–Stokes) et l'équation de transport vérifiée par le tenseur des extra-contraintes du fluide (i.e. la loi de constitution).

Received:
Accepted:
Published online:
DOI: 10.1016/j.crma.2003.10.028
Molinet, Luc 1; Talhouk, Raafat 2

1 L.A.G.A., Institut Galilée, Université Paris-Nord, 93430 Villetaneuse, France
2 Mathématiques, Faculté des sciences I, Université Libanaise, Beyrouth, Liban
@article{CRMATH_2004__338_2_171_0,
     author = {Molinet, Luc and Talhouk, Raafat},
     title = {R\'esultats d'existence pour les \'ecoulements r\'eguliers de fluides visco\'elastiques incompressibles \`a loi diff\'erentielle de type {White{\textendash}Metzner} en dimension 3},
     journal = {Comptes Rendus. Math\'ematique},
     pages = {171--176},
     publisher = {Elsevier},
     volume = {338},
     number = {2},
     year = {2004},
     doi = {10.1016/j.crma.2003.10.028},
     language = {fr},
     url = {http://www.numdam.org/articles/10.1016/j.crma.2003.10.028/}
}
TY  - JOUR
AU  - Molinet, Luc
AU  - Talhouk, Raafat
TI  - Résultats d'existence pour les écoulements réguliers de fluides viscoélastiques incompressibles à loi différentielle de type White–Metzner en dimension 3
JO  - Comptes Rendus. Mathématique
PY  - 2004
SP  - 171
EP  - 176
VL  - 338
IS  - 2
PB  - Elsevier
UR  - http://www.numdam.org/articles/10.1016/j.crma.2003.10.028/
DO  - 10.1016/j.crma.2003.10.028
LA  - fr
ID  - CRMATH_2004__338_2_171_0
ER  - 
%0 Journal Article
%A Molinet, Luc
%A Talhouk, Raafat
%T Résultats d'existence pour les écoulements réguliers de fluides viscoélastiques incompressibles à loi différentielle de type White–Metzner en dimension 3
%J Comptes Rendus. Mathématique
%D 2004
%P 171-176
%V 338
%N 2
%I Elsevier
%U http://www.numdam.org/articles/10.1016/j.crma.2003.10.028/
%R 10.1016/j.crma.2003.10.028
%G fr
%F CRMATH_2004__338_2_171_0
Molinet, Luc; Talhouk, Raafat. Résultats d'existence pour les écoulements réguliers de fluides viscoélastiques incompressibles à loi différentielle de type White–Metzner en dimension 3. Comptes Rendus. Mathématique, Volume 338 (2004) no. 2, pp. 171-176. doi : 10.1016/j.crma.2003.10.028. http://www.numdam.org/articles/10.1016/j.crma.2003.10.028/

[1] Chemin, J.-Y.; Masmoudi, N. About lifespan of regular solutions of equations related to viscoelastic fluids, SIAM J. Math. Anal., Volume 33 (2001), pp. 84-112

[2] Gaidos, R.E.; Darby, R. Numerical simulation and change in type in the developing flow of a nonlinear viscoelastic fluid, J. Non-Newtonian Fluid Mech., Volume 29 (1988)

[3] Guillopé, C.; Saut, J.C. Existence results for flow of viscoelastic fluids with a differential constitutive law, Nonlinear Anal., Volume 15 (1990), pp. 849-869

[4] Hakim, A. Mathematical analysis of viscolelastic fluids of White–Metzner type, J. Math. Anal. Appl., Volume 185 (1994), pp. 675-705

[5] L. Molinet, R. Talhouk, On the global and periodic regular flows of viscoelastic fluids with a differential constituve law, Nonlinear Differential Equations Appl., in press

[6] L. Molinet, R. Talhouk, Existence and stability results for 3-D regular flows of viscoelastic fluids of White–Metzner type, Preprint

[7] Serrin, J. A note on the existence of periodic solutions of the Navier–Stokes equations, Arch. Rational Mech. Anal., Volume 3 (1959), pp. 120-122

[8] Valli, A. Periodic and stationary solutions for compressible Navier–Stokes equations via a stability method, Annal. Scu. Norm. Sup. Pisa, Volume 10 (1983), pp. 607-647

Cited by Sources: